# SDR SWAA2020061892094

- Difficulty date: June 4, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 40,983 hours, 24,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 259-298
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAS A DENT EXTERNAL SKIN LOC. BS 259.5 TO BS 268.25 AND BETWEEN S-16L TO S-17L AT UPPER FUSELAGE / REPAIRED FUSELAGE SKIN BTW BSTA 259.5 AND BSTA 277 S-15L AND S-18L IAW EA #20-153-00758 REV IR AND EA #53-0487-20 REV.0
